MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*HANDLE SLEEVE DRIVER; HIP INSTRUMENTS : INSERTION DEVICES

DEPUY ORTHOPAEDICS, INC. 1818910 S-ROM*HANDLE SLEEVE DRIVER; HIP INSTRUMENTS : INSERTION DEVICES
Catalog Number 535801
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
New rep at (b)(6) medical center.During a case, the sleeve driver was disengaging from sleeve body used to impact the sleeve trial.The sleeve driver disengaged twice wile extracting the sleeve impactor body.This incident maybe added 20 seconds to the entire case.After the surgery, i examined the sleeve driver, and noticed the button which engages in the body was worn.Asking that this is replaced and shipped to: (b)(6).The damaged instrument will be returned to (b)(6).Lot code: ay0703.P.S: on the complaint tool; you are unable to add the lot code.The product won't add/upload when the lot is also typed patient consequence? no.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP INSTRUMENTS : INSERTION DEVICES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7554206
Report Number1818910-2018-60890
Device Sequence Number177639
Product Code HWR
UDI-Device Identifier10603295172710
UDI-Public10603295172710
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number535801
Device Lot NumberAY0703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1